# SDR 06FDEA1014

- Difficulty date: March 13, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 1154
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT FUSELAGE STA 1154 FOUND PANEL REPAIR.  REMOVED OLD DOUBLERS IAW SRM 51-35-01 VOL 2.  PERFORMED GVI ON AREA, NO CRACK FOUND, PERFORMED NDI INSPECTION, NO DAMAGE FOUND.  TREATED AREA IAW SRM 51-21-01 VOL 2 AND INSTALLED NEW -3, -5, -7, DOUBLERS IAW SRM 53-40-00 FIG 4 VOL 1.
